# SDR UPS01836870

- Difficulty date: September 20, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FLC BETWEEN STA 80 TO 100 AT STA 100 FRAME CORRODED AT FASTENER AT LONG 36. REMOVED CORROSION FOUND OUT OF LIMITS. HEAT TREATED AND FABBED IAW DC8 EO 5310-11728A. INSTALLED FRAME IAW DC8 SRM 51-1-20D.
